# SDR MALA060025

- Difficulty date: January 11, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 21,814 hours, 23,908 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 375
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K2Y BRIDGE CHECK VISIT, THE AISLE RIGHT SIDE TRACK BL 18.3 WAS FOUND TO HAVE AREAS OF CORROSSION FORWARD OF FRAME STA 375 BEYOND ALLOWABLE LIMITS PER SAAB SRM.  THE AISLE LEFT SIDE TRACK BL 18.3 WILL BE REPLACED WITH A NEW SEAT TRACK SECTION P/N B533004-2 ST FRAME STA 297-375 AND REPAIR BEAM P/N B53004-3 IAW MESABA EO S53060 ON MM409 262820.
